# SDR 97ZZZX3413

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N2604X
- Make and model: Piper PA-46-310P
- Propeller: Hartzl BHCC2YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Blade Clamp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS OVERHAULED DURING ANNUAL AND WAS FOUND TO HAVE A CRACK IN HUB.  CRACK WAS LOCATED AROUND BLADE CLAMP AREA OF HUB AT BOLT HOLE.  PROPELLER HAD NOT BEEN OVERHAULED SINCE 1989 (993.0 TSOH).  SUBMITTER HIGHLY RECOMMENDS THE PROPELLER BE OVERHAULED EVERY 5 YEARS PER MANUFACTURER.  HARTZELL AD 77-12-06 COMPLIANCE IS NOW 12,000 HOURS WHICH MOST PROPS WILL NEVER REACH.
